Publications with G. Bergman

All publications by George Mark Bergman and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:823 Bergman, G. M., & Shelah, S. (2006). Closed subgroups of the infinite symmetric group. Algebra Universalis, 55(2-3), 137–173. arXiv: math/0401305 DOI: 10.1007/s00012-006-1959-z MR: 2280223